RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 5, Pages 686–693 (Mi mz9120)  

Asymptotics of the $n$-Widths of a Wiener Spiral in Complex Hilbert Space

R. S. Ismagilova, K. V. Uskovb

a N. E. Bauman Moscow State Technical University
b OAO "Gasprombank"

Abstract: We describe isometric embeddings of the Wiener spiral in complex Hilbert space and obtain the asymptotics of the Kolmogorov $n$-widths of specific embeddings. We note the difference with the asymptotics of the $n$-widths of the Wiener spiral in real Hilbert space.

Keywords: Wiener spiral, Kolmogorov $n$-width, complex Hilbert space, real Hilbert space, isometric embedding, correlation function of a mapping, Hermitian kernel

DOI: https://doi.org/10.4213/mzm9120

Full text: PDF file (437 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:5, 645–651

Bibliographic databases:

UDC: 517.518.224
Received: 18.11.2010

Citation: R. S. Ismagilov, K. V. Uskov, “Asymptotics of the $n$-Widths of a Wiener Spiral in Complex Hilbert Space”, Mat. Zametki, 89:5 (2011), 686–693; Math. Notes, 89:5 (2011), 645–651

Citation in format AMSBIB
\Bibitem{IsmUsk11}
\by R.~S.~Ismagilov, K.~V.~Uskov
\paper Asymptotics of the $n$-Widths of a Wiener Spiral in Complex Hilbert Space
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 5
\pages 686--693
\mathnet{http://mi.mathnet.ru/mz9120}
\crossref{https://doi.org/10.4213/mzm9120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858557}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 5
\pages 645--651
\crossref{https://doi.org/10.1134/S0001434611050051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292216000005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959665100}


Linking options:
  • http://mi.mathnet.ru/eng/mz9120
  • https://doi.org/10.4213/mzm9120
  • http://mi.mathnet.ru/eng/mz/v89/i5/p686

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:322
    Full text:108
    References:39
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021